Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 145, NWS St. Louis, MO

August 3, 20225 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 3, 2022, 6:15 PM CDT for 5 counties in Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2022, 6:15 PM CDT (23:15 UTC)
Expired
Aug 3, 2022, 7:15 PM CDT
In force
60 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Marion County, IL, Washington County, IL

The radar

The Evansville,IN radar (KVWX), 129 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 1:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2195 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WUUS53 KLSX 032315
SVRLSX
ILC005-027-051-121-189-040015-
/O.NEW.KLSX.SV.W.0145.220803T2315Z-220804T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
615 PM CDT Wed Aug 3 2022

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Clinton County in south central Illinois...
  Southeastern Bond County in south central Illinois...
  Northwestern Marion County in south central Illinois...
  Central Fayette County in south central Illinois...
  Northeastern Washington County in south central Illinois...

* Until 715 PM CDT.

* At 614 PM CDT, severe thunderstorms were located along a line
  extending from near Brownstown to Germantown, moving east at 35
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* These severe thunderstorms will remain over areas of Clinton, 
  southeastern Bond, northwestern Marion, central Fayette and 
  northeastern Washington Counties, including the following 
  locations: Bartelso...Alma...La Clede...Loogootee...St. James... 
  Huey...Hoffman...Pittsburg...St. Paul and Avena.

This includes the following highways...
 Interstate 70 in Illinois between exits 63 and 76.
 Interstate 57 in Illinois between exits 116 and 135.

This also includes Carlyle Lake Recreational Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3847 8912 3847 8914 3846 8915 3846 8953
      3853 8967 3868 8953 3913 8890 3914 8881
      3891 8881 3891 8869 3879 8870
TIME...MOT...LOC 2314Z 268DEG 30KT 3906 8895 3857 8957 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Kimble
2 follow-up statements
275 
WWUS53 KLSX 032341
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
641 PM CDT Wed Aug 3 2022

ILC005-189-032350-
/O.CAN.KLSX.SV.W.0145.000000T0000Z-220804T0015Z/
Bond IL-Washington IL-
641 PM CDT Wed Aug 3 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOND AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Illinois.

LAT...LON 3878 8872 3856 8900 3856 8922 3863 8937
      3914 8881 3891 8881 3891 8869
TIME...MOT...LOC 2340Z 269DEG 28KT 3895 8885 3868 8920 

$$

ILC027-051-121-040015-
/O.CON.KLSX.SV.W.0145.000000T0000Z-220804T0015Z/
Clinton IL-Marion IL-Fayette IL-
641 PM CDT Wed Aug 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN CLINTON...NORTHERN MARION AND SOUTHEASTERN FAYETTE
COUNTIES...

At 640 PM CDT, severe thunderstorms were located along a line
extending from near St. Elmo to Boulder, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over areas of northeastern 
Clinton, northern Marion and southeastern Fayette Counties, 
including the following locations: Alma...La Clede... 
Loogootee...St. James...Huey...St. Paul... 
Avena...Selmaville...Vernon and St. Peter.

This also includes Carlyle Lake Recreational Area.
 
This includes the following highways...
 Interstate 70 in Illinois near exit 76.
 Interstate 57 in Illinois between exits 116 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3878 8872 3856 8900 3856 8922 3863 8937
      3914 8881 3891 8881 3891 8869
TIME...MOT...LOC 2340Z 269DEG 28KT 3895 8885 3868 8920 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
740 
WWUS53 KLSX 032356
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
656 PM CDT Wed Aug 3 2022

ILC027-040006-
/O.CAN.KLSX.SV.W.0145.000000T0000Z-220804T0015Z/
Clinton IL-
656 PM CDT Wed Aug 3 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Illinois.

LAT...LON 3878 8872 3856 8900 3856 8914 3875 8913
      3891 8881 3891 8869
TIME...MOT...LOC 2356Z 276DEG 26KT 3889 8880 3868 8904 

$$

ILC051-121-040015-
/O.CON.KLSX.SV.W.0145.000000T0000Z-220804T0015Z/
Marion IL-Fayette IL-
656 PM CDT Wed Aug 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MARION AND SOUTHEASTERN FAYETTE COUNTIES...

At 656 PM CDT, severe thunderstorms were located along a line
extending from near Farina to near Fairman, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over areas of northern Marion 
and southeastern Fayette Counties, including the following 
locations: St. Peter...Alma...La Clede...Junction City... 
Brubaker...Tonti and Selmaville.

This includes Interstate 57 in Illinois between exits 116 and 135.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3878 8872 3856 8900 3856 8914 3875 8913
      3891 8881 3891 8869
TIME...MOT...LOC 2356Z 276DEG 26KT 3889 8880 3868 8904 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:25 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Aug 3, 3:25 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
325 PM CDT Wed Aug 3 2022

.SHORT TERM...  (Through Late Thursday Night)
Issued at 322 PM CDT Wed Aug 3 2022

Key Messages:

1) While dangerous heat indexes will persist for another few hours
in some areas, the primary concern the rest of the night will be
widespread showers and thunderstorms, which will move slowly
through the area between now and mid morning tomorrow. The primary
hazards associated with this storms are expected to be occasional
damaging wind gusts and localized flash flooding.

As of 2:30 PM, numerous thunderstorms developed across parts of
eastern Missouri and west-central Illinois, with early afternoon
convective initiation triggered by a combination of strong surface
heating ahead of a surging outflow boundary. These storms are
developing within a strongly unstable environment, featuring
MLCAPE values ranging from 2500 to as much as 4000 J/kg and
largely driven by the very warm and humid boundary layer. On the
other hand, bulk shear values are rather weak where these storms
have developed, likely less than 25kt from 0-6km. Given these
general parameters, thunderstorms in this initial round will
likely struggle to become organized, and will likely remain as
semi-discrete clusters until cold pool interactions potentially
drive upscale growth into a more linear complex. However, there
are some suggestions that these storms may be capable of producing
severe downbursts, including very high DCAPE and Microburst
Composite values. As such, a Severe Thunderstorm Watch as been
issued for a large portion of the area this afternoon through 8 PM
this evening. Aside from damaging wind gusts, occasional large
hail is also possible, along with bursts of very heavy rain rates.

As the evening progresses, storms will likely continue to grow
upscale, with perhaps additional rounds of thunderstorms developing
upstream from this initial activity. While storm motions will
largely be west to east, the larger region of thunderstorm activity
will spread southward slowly as it grows in coverage. As this
occurs, the primary hazard is expected to transition from a damaging
wind threat to a heavy rain and flash flooding threat, as storms
will likely continue to be extremely efficient rain producers even
if they loose a bit of strength in terms of wind gusts. Warm cloud
depths of around 4.5km, anomalously high precipitable water values
of 2 to 2.5 inches, and Corfidi vector orientations that support
westward back-building will all enhance the potential for locally
heavy rain, both in terms of instantaneous rates (2+" inches per
hour at times) and potential training of storms. As such, a broad
area of 1 to 3 inch rain accumulations is likely, with locally
higher amounts of 3 to 6 inches possible as well. The most
consistent signal for the heaviest rain totals has been across the
Ozarks region, but more recent trends suggest that these locally
higher amounts will be possible farther north across areas like
south-central Illinois and even potentially the St. Louis metro
area. While some of these areas could still use more rain to
alleviate drought conditions and should be receptive to water, other
areas have seen copious rainfall over the last several days. The
latter may pose an increased risk of flash flooding should storms
move over these areas.

In any case, convection will slowly spread south to southeast
through the overnight hours, and gradually taper off during the
early to mid morning tomorrow. Meanwhile, a weak cold front will
shift into the area from the north and stall tomorrow, providing
some modest heat relief. While this will be enough to bring
temperatures down to near normal values, the front will stall
somewhere north of the I-70 line, leaving in place a modified but
still rather humid airmass. As such, afternoon heating tomorrow may
be enough to generate a few more afternoon thunderstorms, likely
much weaker and more scattered in nature given the weakly sheared
environment and lack of a major forcing mechanism.

BRC

.LONG TERM...  (Friday through Next Wednesday)
Issued at 322 PM CDT Wed Aug 3 2022

On Friday and Saturday, an upper level ridge is expected to slowly
amplify and nudge eastward into the Mississippi Valley region,
prompting a gradual warming and drying trend. While a few isolated
showers will again be possible Friday afternoon, most likely across
parts of southwest Illinois, by Saturday precipitation chances will
likely shift to the east of the area. But while we will finally lose
the potential for additional noteworthy precipitation, the tradeoff
is likely to be another round of heat and humidity Saturday and
Sunday afternoons, with heat index values likely to climb above 100
degrees on both days yet again.

Sunday night and beyond, confidence is increasing that another cold
front will sink into the area as a shortwave moves through the Great
Lakes region. While there remain timing uncertainties, ensemble
guidance has increasingly indicated that we will likely return to a
convectively active period early next week. While there remains
considerable variability among members, a majority now support
widespread rainfall between Monday night and Tuesday as this
boundary sinks into the area. This pattern also suggests a cooling
trend overall, although ensemble temperature forecast spreads
increase dramatically Monday and beyond, reflecting the high degree
of variation in the passage and strength of the cold front.

BRC

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 147 PM CDT Wed Aug 3 2022

The passage of a cold front tonight will bring storms to the area.
These storms are currently located in Northern Missouri ahead of the
front. The most likely time for thunderstorms is 00Z to 04Z for the
St. Louis area and Central MO, however, confidence is not high on
the exact timing. Some of these storms could produce winds up to 60
mph and large hail. The line of storms may bring low ceilings and
low visibility, causing IFR conditions. Additionally, there is low
confidence for scattered fog in the morning around 12Z following the
showers in Eastern MO.

REM/BRC

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     73  86  73  89 /  90  30  10  30
Quincy          72  86  70  87 /  50  10   5   5
Columbia        72  90  71  92 /  70  10   5   5
Jefferson City  73  90  72  93 /  80  20   5  10
Salem           72  83  72  86 /  90  60  20  40
Farmington      71  85  70  89 /  90  80  20  40

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint
     Charles MO-Saint Francois MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

     Flood Watch from 7 PM CDT this evening through Thursday morning
     for Cole MO-Franklin MO-Gasconade MO-Moniteau MO-Osage MO-
     Saint Charles MO-Saint Louis City MO-Saint Louis MO-Warren
     MO.

     Flood Watch from 10 PM CDT this evening through Thursday morning
     for Crawford MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-
     Saint Francois MO-Sainte Genevieve MO-Washington MO.

IL...Heat Advisory until 8 PM CDT this evening for Bond IL-Brown IL-
     Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair-Washington IL.

     Flood Watch from 7 PM CDT this evening through Thursday morning
     for Greene IL-Jersey IL-Macoupin IL-Madison IL-Montgomery
     IL.

     Flood Watch from 10 PM CDT this evening through Thursday morning
     for Bond IL-Clinton IL-Fayette IL-Marion IL-Monroe IL-
     Randolph IL-Saint Clair-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Aug 3, 3:35 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
335 PM CDT Wed Aug 3 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-042045-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
335 PM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

A heat advisory continues for all but northeast Missouri and a part
of west central Illinois through early this evening.

Thunderstorms are expected to continue to expand over northeast
Missouri and west central Illinois this evening, and move southeast
across the area through the evening and overnight. Some of the storms
could be severe, primarily late this afternoon and evening. Damaging
winds are the primary threat, and large hail is also possible.
Locally heavy rainfall is expected with these storms, particularly
across parts of southeast and east central Missouri into southwest
and south central Illinois. This could lead to isolated flash
flooding in these areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The chance for isolated weak thunderstorms continues Thursday
through Friday, and returns again on late Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

19

In the hours before

Local storm report, Aug 3, 5:50 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     SCOTT AFB               38.54N 89.85W
08/03/2022  M62 MPH          ST. CLAIR          IL   AWOS

            MEASURED - KBLV AWOS.

&&
Local storm report, Aug 3, 5:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
551 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 NE ELSAH              38.95N 90.36W
08/03/2022                   JERSEY             IL   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            ELSAH. MULTIPLE TREES DOWN IN AREA.

&&

MAB
Local storm report, Aug 3, 5:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     2 ENE GLEN CARBON       38.77N 89.94W
08/03/2022                   MADISON            IL   AMATEUR RADIO

            3-4 INCH DIAMETER TREE LIMBS DOWN.

&&
Local storm report, Aug 3, 5:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 NE ELSAH              39.00N 90.31W
08/03/2022                   JERSEY             IL   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            ELSAH. CORRECTS PREVIOUS TSTM WND DMG REPORT
            FROM ELSAH. MULTIPLE TREES DOWN IN AREA.

&&

MAB
Local storm report, Aug 3, 6:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     GLEN CARBON             38.77N 89.97W
08/03/2022                   MADISON            IL   BROADCAST MEDIA

            NUMEROUS TREES, TREE LIMBS AND POWER LINES
            BLOWN DOWN, SOME OF WHICH WERE BLOCKING
            ROADS IN THE OAKDALE LAKE DRIVE AREA.

&&

MAB
Local storm report, Aug 3, 6:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     AVISTON                 38.61N 89.61W
08/03/2022                   CLINTON            IL   TRAINED SPOTTER

            3IN TREE LIMBS DOWN IN AVISTON. TIME
            REPORTED VIA SPOTTER AND CONFIRMED ON RADAR.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 1:45 PM CDTFlood WatchLSXBond, Clinton, Fayette, Greene, Jersey, Macoupin and 7 more20 hr
Aug 3, 3:04 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey41 min
Aug 3, 3:13 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery47 min
Aug 3, 3:21 PM CDTSevere Thunderstorm WarningLSXMadison26 min
Aug 3, 3:45 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey45 min
Aug 3, 4:12 PM CDTSevere Thunderstorm WarningLSXMacoupin48 min
Aug 3, 4:22 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey21 min
Aug 3, 4:29 PM CDTSevere Thunderstorm WarningLSXMadison46 min
Aug 3, 4:42 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery36 min
Aug 3, 5:05 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMadison, Saint Clair40 min
Aug 3, 5:15 PM CDTAreal Flood AdvisoryLSXMacoupin, Montgomery3 hr
Aug 3, 5:16 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph44 min
Aug 3, 5:34 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison, Montgomery, Saint Clair and 1 more41 min
Aug 3, 5:54 PM CDTAreal Flood AdvisoryLSXBond, Fayette, Montgomery3 hr
Aug 3, 6:50 PM CDTSevere Thunderstorm WarningLSXMarion40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.